2019
Том 71
№ 11

All Issues

Podvysotskii R. V.

Articles: 1
Brief Communications (Russian)

Estimation of the product of inner radii of partially nonoverlapping domains

Podvysotskii R. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2008. - 60, № 7. - pp. 1004–1008

We present new results on the maximization of products of positive powers of inner radii of some special domain systems in the extended complex plane $\overline{{\mathbb C}}$ with respect to points of finite sets such that any two distinct points $z_1, z_2 \in {\mathbb C}\setminus \{0\}$ of such set belong to different rays emerging from the origin.